# SDR 3J7R2023010400001

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 13,974 hours, 9,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 7607200
- Condition: Activated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK FOUND EMER LIGHTS STAY ON WITH SWITCH IN ARM POSITION
